# SDR SWAA2012022201664

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 55,728 hours, 45,812 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Nr 1 Spoiler
- Component: Spoiler, Boeing
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SPOILER O/B SIDE LOWER SURFACE PUNCTURED.  REMOVED AND REPLACED NR 1 SPOILER IAW AMM.
